MathSciNet Relay Station
MathSciNet bibliographic data
MR3003676 46J10 (15A03)
Bartoszewicz, Artur; Gła̧b, Szymon Strong algebrability of sets of sequences and functions. Proc. Amer. Math. Soc. 141 (2013), no. 3, 827–835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement